Minimum degree and disjoint cycles in generalized claw-free graphs

Ralph J. Faudree, Ronald J. Gould, Michael S. Jacobson. Minimum degree and disjoint cycles in generalized claw-free graphs. Eur. J. Comb., 34(5):875-883, 2013. [doi]

Authors

Ralph J. Faudree

This author has not been identified. Look up 'Ralph J. Faudree' in Google

Ronald J. Gould

This author has not been identified. Look up 'Ronald J. Gould' in Google

Michael S. Jacobson

This author has not been identified. Look up 'Michael S. Jacobson' in Google